≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

IT IS GOOD TO KNOW THIS - Homeopathic aggravation 52Aggravation after taking Sulphur 10M: Philosophy question. 10Sepia LM1 Aggravation? 16Skin Aggravation Healing Crises 18Nux Vom aggravation, good or bad? 3Nux Vomica - Aggravation question 3Question on how aggravations work 1Experiencing serious, long lasting aggravations!! 8Aggravation after switching from Puls 30c to 3LM 2A simple and effective method to antidote homeopathic aggravation 49

 

The ABC Homeopathy Forum

How long should an Aggravation last?

This is a question that not only do patients in clinic frequently ask, but I see posted regularly on forums such as this.

There is no set duration for an aggravation - it is actually affected by a number of things. An aggravation tends to be longer when the following has happened :-

1. More doses have been given than the patient needed.

2. Too much remedy was given - this is not the same as the number of doses, but the size of the dose. A pillule taken into the mouth is a large dose. A pillule dissolved in water, and 1 drop of that put into a full cup of water, with a teaspoon taken into the mouth is a smaller dose. Several pillules placed into the mouth is a very large dose.

3. The patient is very sensitive - actually there are considered to be Ultrasensitive patients now who can aggravate for many weeks. They are especially sensitive to the size and frequency of doses. This situation was seen less in the past, but seems more commonly reported today.

4. The patient has pathology (tissue changes) in the body - cancer, rheumatoid arthritis, diabetes etc. The more pathology, and the larger the part of the body affected, the more aggravation you will tend to see.

5. The patient is incurable. The condition cannot be overcome and the remedies continually set up a healing crisis that never finishes.

6. The patient has spent years suppressing the condition with orthodox or herbal medication (or even badly prescribed homoeopathy).

If none of these situations are in play, generally I expect to see an aggravation start within 3-5 days of taking the remedy, and finish within 7-10 days of it starting. I usually schedule follow-ups 14 days later so that the aggravation will be mostly over and I can assess the improvement. This is for chronic illness.

For acute prescriptions, the aggravation should begin within the first few hours of taking the remedy, often the first few minutes, and should be over within 24 hours. An aggravation that carries over this period is most likely a worsening of the state and requires a change of remedy (occasionally a higher dose of the first remedy).

In a chronic case, an aggravation that goes beyond 3 weeks is a serious problem, and needs to be addressed.
 
  brisbanehomoeopath on 2009-08-27
This is just a forum. Assume posts are not from medical professionals.
Dear Doctor,
I was taken Selenium-6 for one month and Selenium-30 weekly dose for another one month for my erectile disfunction and prostatic fluid secretion. But it result pain and inflammation in prostate, which disable erection.

For antidote this aggravation, I have taken Pulsatillah-30 two dose in the gap of two hours and get positive result within two days. My main aggravaion was pain in center of prostate, which has reduced by this antidote; and erection is enabled. But other aggravation like pain around prostate still exist and also suffer urine urgency come in a second. In order to eliminate rest of these problems, I again took antidote (Pulsatilla) after one week in same way. But now the problems still exist, and my testicle was temporarily affected by antidote remedy.

Dear Doctor, can you please tell, what should I do now? Is the antidotes I already taken is enough for me and I have just to wait for results?
 
patient25 last decade
I was taken Selenium-6 for one month and Selenium-30 weekly dose for another one month for my erectile disfunction and prostatic fluid secretion. But it result pain and inflammation in prostate, which disable erection.

For antidote this aggravation, I have taken Pulsatillah-30 two dose in the gap of two hours and get positive result within two days. My main aggravaion was pain in center of prostate, which has reduced by this antidote; and erection is enabled. But other aggravation like pain and tightness in left and right prostate still exist and also suffer urine urgency come in a second. In order to eliminate rest of these problems, I again took antidote (Pulsatilla) after one week in same way. But now the problems still exist, and my testicle was temporarily affected by antidote remedy.

Dear Doctor, can you please tell, what should I do now? Is the antidotes I already taken is enough for me and I have just to wait for results? Usually how many days needed to completely eliminate an aggravation?

Is it necessary to take the total dose and potency of antidote to be same as the potency and dose of original remedy which caused aggravation?
 
patient25 last decade
I am trying to understand aggravation of Colchicum in thread:
http://www.abchomeopathy.com/forum2.php/217181/

Kindly review it.
 
dhundhun last decade
bumping this one up too for new people.
 
brisbanehomoeopath last decade
Hi, I have a question. I have a horrible flu with diarrhea and very high fever. My mom gave my dad (has same flu) arsenicum 30, which he said helped him. I was very feverish and accidentally took arsenicum from the wrong bottle - a 10M dose. Maybe 3 to 6 hours later I got a very severe chest pain but I can't tell if it is in my lungs or muscles - it began on only the right side of my sternum but progressed to the whole upper chest area. When I turn my body, raise my arms, inhale deeply/ expand or collapse my chest, i feel a sharp tense pain there. Should I use some type of antidote? do you know if this is related to the high dose? I want to somehow counteract my mistake and am hoping it will not harm me seriously as I have to go back to work on sunday.
 
NewAtThis 9 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.